# SDR DL76G980787

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32114
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND STRINGERS BETWEEN FS 610 TO 63 AND STRINGERS 35L TO 37L WERE BADLY DENT AND TORN BY A GROUND EQUIPMENT IMPACT.  THE DAMAGED SKIN AND STRINGERS WERE CUT OUT.  THE STRINGERS WERE REPAIRED PER THE B767 SRM.  THE SKIN WAS REPAIRED WITH AN EXTERNAL SKIN DOUBLER PER ER/A 364451-14, REV B.
